Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there, I have been on the pill since i was 18 and i am now 27. I have now decided to come off it to start a family, however, I am struggling with what I can only think is side effects.

I thought that goin on the pill put weight on, not the other way round.

I have had bad skin, put on half a stone nearly and sometimes get quite low.

Is this normal or has anyone else experienced this. It is absolutely horrible and i cannot stand it. I am due to go on holiday the end of may and i am dreading getting my body out!!!!
Help!! >;)

Loading...

I have this problem too and I can't understand why either!
I think the pill has screwed up my hormones... or maybe my hormones are playing catch up. All in all if I don't stop gaining weight I will be going to see a doctor!
Reply

Loading...

I don't believe that you actually gained a weight when you stopped with those pills, I strongly do believe that there are so many different reasons why you have gained a weight. I think that birth control that doesn't make you gain weight doesn't exist, but I also do believe that gaining the weight after taking od the pills is happening because of some hormonal imbalance. Actually, some ladies gain weight while some of the ladies lose their weight once they are off the pills. I am the lucky one because none of those happened to me. I still have the same weight as I did before. 

Reply

Loading...

yes... same thing has happened to me! I went on the pill somewhere around 18-20, i am now almost 27 and went off the pill for the same reasons... to think about starting a family in the near future. I never really gained weight while i was on the pill, and thought i was pretty lucky for that. Since i went off the pill two months ago i have gained about 10 pounds. the first few weeks after going off i was so bloated i looked pregnant. It is VERY frustrating, as i'm trying to get HEALTHIER to prepare myself for getting pregnant, and i cant STAND the way i look right now. :-(

Good luck, and let us know if you find anything out!
Reply

Loading...

i came off the pill 2 weeks ago and already look bloated compared to normal - the thing worrying me the most is my mood swings - have you all been having these too?
Reply

Loading...

Hi there, i did the same.I started on the pill when I was 18, im now 25. I finished my pack of pills about 6 weeks ago(that was when my last period was.)and since then ive gained some weight which is unusual for me as im quite a skinny person and i never put on weight.I eat loads but dont put on weight. Ive come off the pill before and never had any symptoms like this.
I thought I was pregnant but just done a test today and was negative. Its so strange but Im assuming its the hormones but i still havent had a period, im 2 and a half weeks late.The weight I have put on is just on my stomach around my belly button which is weird and sticks right out when ive eaten and is funny shape but the test said negative. It must just be the pill playing havoc
Anyone else had these symptoms
Reply

Loading...

Also ive had a few spots on my face, bigger appetite. I had some mood swings in the first week but not really now. I also had some cramping but they have completely gone now but recently 6 weeks after i took my last pill ive been getting really tired and no energy. Has anyone had these symptoms when coming off the pill?
Reply

Loading...

I just stopped taking the pill 2 months ago (2nd month off the pill) and I too have put on 10 pounds. I thought I might be pregnant and that was the cause for the weight gain, but the test says negative.

Has anyone had success taking this weight off? Is it horomonal water weight???
Reply

Loading...

Hi,

I came across this thread though searching "coming off the pill and gaining weight" on Google.

I have been on the pill (Microgynon 30) for 4 years (since I was 18). I managed to lose over 3 stones through dieting last year whilst still taking my pill.

I started a diet again 4 weeks ago and decided to stop taking my pill just to see if it would help with my weight loss even more. I have been dieting for 4 weeks, just like I did before and sticking to it, but I don't seem to be losing anything... I am actually gaining!

I've tried to figure out why and it can't be to do with overeating, because I'm not as I am dieting, I haven't been cheating. The only thing that's changed is I stopped taking my pill.

I too thought surely it cannot be that causing me to gain weight, as we all hear that going on the pill causes weight gain, not coming off it!

I am going to start my pill again on Monday and see what happens... see if the weight starts to steady out or starts to go down (in the right direction). It's really frustrating, as I am actually dieting but gaining weight!

Could it be the mess up in hormones causing weight gain? Since stopping the pill after being on it so long, maybe your body goes into a messed up time and things wont work properly until it gets over it... I dunno.
Reply

Loading...

Ah, I'm so glad its not just me.
I'm exactly like you all, started when I was 19 then came off microgynon 30 for 3 years then went back on when I met my steady boyfriend. During that time I put my weight gain to traveling and eating the wrong foods.Now I'm 27 and married thinking about getting my body healthy to prepare for getting pregnant I came off my pill 6 weeks ago and gained half a stone. I'm so surprised as I hardly eat anything, exercise a lot of the time yet I'm gaining weight and feeling so bloated and rubbish. Very depressed and my husband keeps asking what the matter is.
I hope at some point my body will just get back to normal and I'll strat to lose weight again.

I've heard eating macrobiotics can help as it reduces bloating and balances your energy levels by cutting out wheat and dairy-that's hard when I 'm craving chocolate but I'll give it a go!
Best of luck to you all.
x
Reply

Loading...

hi im not pleased what your all saying lol :-( i was on the mini pill p.o.p ( progestrian only pill and i weighed 9-5 before i come off it wich was approx 4 weeks ago. i use to eat whatever i wanted when i wanted and be fine with not putting weight on since coming off pill iv been eaten little and i now weigh 10 stone i cant believe it!!! everyones commented on my wieght and asking if im pregnant i know i am not!
does any1 no wat i can do to stop this traumatic procedure pls help. without going back on contreceptive tho if avoidable
Reply

Loading...

I was on a high estrogen pill ( necon) for a year and a half and through different changes in my eating habits ( i'm now gluten free because gluten makes me very ill) i've lost weight. i had to go on a low dose of estrogen to try and combat my migraines and im only supposed to get my period three times a year. i started this new pill (losestrin) in june and was supposed to get my period in august. it didn't come, which makes sense my body hasn't caught up yet. since august i have gained 15 pounds. i'm a college student but i live on a huge campus and walk everywhere, i dance 3-5 days a week. i'm doing more exercise than i was during the summer.
i'm planning on going off the pill. it's helping keep my migraines away, but at what cost? me gaining 15 pounds? no thanks.
Reply

Loading...

Hi everyone! I'm going through the same thing. I was put on Yasmin at 21, then last year was switched to the generic ocella. Well, I'm 27 now and am thinking of starting a family soon so in February I decided to come off the pill. In the last 8 months I've gained 20lbs. This is devastating because while I was on the pill I lost 65lbs and now my weight is creeping up again. Nothing in my diet has changed whatsoever. I really believe it must be our hormones being out of sync. For the first few months off the pill I felt as though I were constantly pms-ing and I can't believe that my fiance put with me for that long. I noticed a few of you mention water pills, I'm going to give that a shot and hope it works.
Reply

Loading...

i noticed you posted this over a year ago. how are you doing now??? ive been on the pill for almost 10 years and i just went off the pill for 2 months and seriously considering going back on it because of the weight gain. i have gained 7 pounds in one month and am affraid that at this rate im going to keep having problems. i have never been over weight and it seem like no matter what i do i cant get the weight off. did your body ever reregulate itself???? my skin has also taken a turn for the worse...sucks!!!!! i just feel ugly and gross. :(
Reply

Loading...

Hi everyone
Im the same, its refreshing to hear others experiencing the same
I came of the pill (cilest) 3 months ago
I am always bloated, have developed spots, huge boil like ones one my face and in my hair line
I have put on weight, which has never happened, I have been 7stone 11 since I was 16 and now im 9 stone. My stomach is all bloated and when I look at it side on I look pregnant
Reply

Loading...